EconPapers    
Economics at your fingertips  
 

Mathematical analysis and convexity with applications to economics

Jerry Green and Walter P. Heller

Chapter 01 in Handbook of Mathematical Economics, 2000, vol. 1, pp 15-52 from Elsevier

JEL-codes: C0 (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P5Y ... f7f62d65a05172503737
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matchp:1-01

Access Statistics for this chapter

More chapters in Handbook of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-26
Handle: RePEc:eee:matchp:1-01